Colorado, 2021

Flash Flooding and Heavy Rain in Colorado, July 31, 2021

July 31, 2021 · NWS PUB · 23 events in 7 counties and zones

The combination of the monsoon plume and moist low level upslope flow allowed for thunderstorms with heavy rainfall and flash flooding to occur on this day across the region. The highest concern for flash flooding was over the mountains and I-25 corridor region, but later in the evening, additional flash flooding occurred along and south of Highway 50.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

The combination of the monsoon plume and moist low level upslope flow allowed for thunderstorms with heavy rainfall and flash flooding to occur on this day across the region. The highest concern for flash flooding was over the mountains and I-25 corridor region, but later in the evening, additional flash flooding occurred along and south of Highway 50.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 31, 2:22 PM MST, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 31, 2:22 PM MST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
322 PM MDT Sat Jul 31 2021

.SHORT TERM...(This evening through Sunday)
Issued at 321 PM MDT Sat Jul 31 2021

...Flooding threat continues Saturday evening...
...Lower chances for heavy rain Sunday...

.Currently...As of 3PM Saturday, convection is ongoing over the
mountains with slow storm motion resulting in locally heavy
downpours. Further east, atmosphere looks to be capped over the
plains and portion of the eastern mountains. Satellite shows an
MCV over northern Colorado along I25 moving southward. Plenty of
moisture in the area as northeast flow on the plains advects dew
points in the mid 50s to lower 60s into the region. In addition,
monsoon moisture is wrapping around the upper ridge just to the
west of the area. Based on bufkit soundings, precipitable waters
are around 1.25 to 1.5 inches on the plains, which is well above
climatology (based on the DNR sounding).

.Tonight...Main question is how much lift/instability will occur
to allow convection to develop over the I25 corridor and portion
of the southern plains. The high resolution models have been
consistent with an MCS developing later in the afternoon and
evening along the I25 corridor and eastern mountains as the MCV
moves southward, some heating continues, and low level moisture
increases. WPC QPF showed a healthy bullseye of area averaged QPF
of over 1.5 inches this evening over the Wet Mountains and nearby
plains extending southeast into Las Animas County and the southern
I25 corridor. Cannot argue with the consistency of the models and
will have to wait and see if the atmosphere can destabilize
enough. SPC mesoanalysis has around 1000 J/kg over the region and
suggests CAPEs will increase to 2000 J/kg by early evening. While
the magnitude may be off, the forecast trend suggests increased
destabilization. Cut the WPC QPF by 25%, which could still result
in some minor flooding along portions of the Arkansas River
overnight and into Sunday. With the heavy rainfall, flash flooding
will also be of concern especially for the burn scars in the
southeast mountains. Precipitation will become more stratiform as
the MCS moves to the south and east.

In collaboration with WFO GJT, will add zone 64 to the flash
flood watch as heavier rain is possible in the Gunnison Basin.

.Sunday...This will be a down day for convection. Stratiform
precipitation can last into Sunday morning along the eastern
mountains. The subsidence behind the disturbance will keep the
atmosphere capped over the plains and much of the mountains. The
best chances for convection will be over the Eastern San Juan
Mountains. Daytime highs will be cool on the plains with slow
clearing during the day. --PGW--

.LONG TERM...(Sunday night through Saturday)
Issued at 321 PM MDT Sat Jul 31 2021

Key Messages...

1) Heavy rain threat continues Monday and Tuesday

2) Pattern change with drier weather starts Wednesday

.Monday and Tuesday...Ridge axis stays just to the west of the
forecast area with plenty of moisture lingering over the area.
Precipitable waters remain around three quarters of an inch in the
mountains with around 1.25 to up to 1.50 inches over the interstate
25 corridor and the eastern plains. With light northerly winds
aloft, storms will be generally be slow moving with flash flooding
mostly being a threat over the mountains and Interstate 25
corridor. Subtle features will determine the location and
intensity of convection. The latest GFS suggests that a weak
disturbance could increase the heavy rain threat on Tuesday, but I
have seen where these subtle disturbances result from the
convective parametrization in the models. One negative factor for
heavy rain is the lack of any surge of easterly flow in the lower
levels with a weak trough on the plains. Have seen where
disturbances moving southward and turn the flow southeast on the
plains and I25 corridor, increasing moisture convergence, but
these features are subtle and hard to forecast more than a day or
so in the future.

.Wednesday through Saturday...Pattern change occurs with the models
and ensembles having a trough developing over the Pacific northwest.
Flow aloft becomes southwesterly and eventually westerly with some
mid level drying. Suspect there will be enough moisture for
diurnal convection which can move out on to the plains. A trough
passage near the end of the week may bring an increase in monsoon
moisture on Friday or Saturday, but there are no indications of a
widespread potential for heavy rain. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 321 PM MDT Sat Jul 31 2021

Showers and thunderstorms will occur much of the evening and into
the overnight at KCOS and KPUB with MVFR conditions possible in
showers and thunderstorms. On Sunday morning, some ceilings
approaching MVFR will be possible with lower clouds and upslope.

At KALS, convection should end Saturday evening. On Sunday,
chances for thunderstorms will be less with VFR conditions.
--PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 AM MDT Sunday for COZ093-094-097>099.

Flash Flood Watch until 1 AM MDT Sunday for COZ058>068-072>088.

&&

SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jul 31, 10:32 AM MST, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sat Jul 31 2021

COZ058>089-093>099-011745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sat Jul 31 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

SERIOUS FLASH FLOODING WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
A LARGE PART OF SOUTHEAST AND SOUTH CENTRAL COLORADO.

Several inches of rain will be possible over parts of the region
today and tonight, and this heavy rain will have the potential to
cause serious flash flooding.

The greatest threat will be over all of the mountainous areas, with
the overall greatest threat in and around the burn scars. Rock
slides, debris flows, and washed out roadways will all be
possible. Travel conditions over the mountains could become very
dangerous today and into tonight.

Over the mountains, the heaviest rain will occur this afternoon into
the evening hours. Over the plains, the heaviest rains will occur
late this afternoon through the early morning hours.

In addition, storms across the far southeast Colorado plains could
produce isolated wind gusts of 50 to 55 mph this evening. There is
a very small chance for a damaging wind gust.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Showers and thunderstorms with heavy rainfall, and the potential for
flash flooding, are expected to affect the mountains and valleys,
the Interstate-25 corridor, and possibly portions of the plains
each day from Sunday through at least Tuesday. This activity could
produce serious flash flooding over the mountains and valleys.
The risk for flooding could persist over the mountains and valleys
later in the week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely over most of the plains and all of the mountains
and valleys today into tonight.

06/06

In the hours before

Special weather statement, Jul 31, 2:39 PM MST, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Sat Jul 31 2021

COZ074-088-312215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
339 PM MDT Sat Jul 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 415 PM MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving southwest at 10 mph.

This storm is producing very heavy rain. One to two inches of rain
may be possible with this storm.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trinidad, Cokedale, Starkville and Raton Pass.

LAT...LON 3718 10472 3725 10437 3709 10429 3699 10448
      3699 10462
TIME...MOT...LOC 2138Z 067DEG 9KT 3715 10442

Hodanish
Special weather statement, Jul 31, 2:43 PM MST, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
343 PM MDT Sat Jul 31 2021

COZ099-312215-
Springfield Vicinity/Baca County CO-
343 PM MDT Sat Jul 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Stonington, or 22 miles west of Elkhart, moving west
at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Very heavy rain was also occurring with this storm.

This storm will remain over mainly rural areas of southeastern Baca
County.

LAT...LON 3715 10241 3720 10223 3704 10215 3699 10231
      3699 10244
TIME...MOT...LOC 2143Z 079DEG 12KT 3710 10228

Hodanish
Local storm report, Jul 31, 2:50 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       1 WSW ROSITA            38.09N 105.35W
07/31/2021  M0.51 INCH       CUSTER             CO   CO-OP OBSERVER

&&
Special weather statement, Jul 31, 2:56 PM MST, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Sat Jul 31 2021

COZ074-075-087-088-312245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
356 PM MDT Sat Jul 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 445 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm near
Aguilar, or 21 miles northwest of Trinidad, moving southwest at 15
mph.

Winds in excess of 40 mph will be possible with this storm. Very
heavy rain is also occurring with this storm.

Locations impacted include...
Aguilar, Gulnare, Spanish Peaks and Cuchara Pass.

LAT...LON 3764 10471 3745 10454 3717 10482 3738 10509
TIME...MOT...LOC 2155Z 036DEG 14KT 3744 10469

Hodanish
Local storm report, Jul 31, 3:01 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     DEBRIS FLOW      1 SSW PONCHA SPRINGS    38.49N 106.08W
07/31/2021                   CHAFFEE            CO   LAW ENFORCEMENT

            CORRECTS PREVIOUS DEBRIS FLOW REPORT FROM 1
            SSW PONCHA SPRINGS. MUD SLIDE ON HIGHWAY 285
            AT MILE MARKER 124.4 THROUGH 125. RIGHT LANE
            IS BLOCKED. MUD 4 FEET DEEP.

&&
Special weather statement, Jul 31, 3:05 PM MST, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
405 PM MDT Sat Jul 31 2021

COZ081-085-312230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
405 PM MDT Sat Jul 31 2021

...SPECIAL WEATHER STATEMENT...

At 404 PM MDT, Doppler radar was tracking a strong thunderstorm
producing heavy rain over southern Colorado Springs, moving
southwest at 10 mph.

One half to 1 inch of rain will be possible with this storm.

Winds in excess of 30 mph will also occur with this storm.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Peterson AFB, Security-Widefield and Cimarron Hills.

LAT...LON 3888 10478 3883 10460 3859 10487 3880 10493
TIME...MOT...LOC 2204Z 044DEG 8KT 3882 10477

Hodanish

The radar

The Denver radar (KFTG), 82 km away, was scanning. The volume nearest the first event began at 22:38 UTC.

Open the radar archive at this moment

Event by event

12 flash flood, 11 heavy rain. Local standard time, as filed.

Flash Flood, El Paso

When
July 31, 3:36 PM MST to 5:36 PM MST
Where
El Paso County, 1.28 mi ENE of Monument to 1.39 mi ENE of Monument
Cause
Heavy Rain
Reported by
Public
Coordinates
39.090, -104.860

Streets were flooded, and vehicles were stranded.

Flash Flood, El Paso

When
July 31, 4:28 PM MST to 6:28 PM MST
Where
El Paso County, 2.14 mi NNW of Peterson Afb to 2.16 mi NNW of Peterson Afb
Cause
Heavy Rain
Reported by
Public
Coordinates
38.860, -104.720

Streets were flooded and vehicles stranded.

Flash Flood, Huerfano

When
July 31, 4:30 PM MST to 6:30 PM MST
Where
Huerfano County, 3.63 mi NNE of Cuchara to 3.76 mi NNE of Cuchara
Cause
Heavy Rain / Burn Area
Reported by
Emergency Manager
Coordinates
37.400, -105.080

Highway 12 was closed at Big Branch Creek for water and debris over the road.

Heavy Rain, El Paso

When
July 31, 4:30 PM MST to 6:30 PM MST
Where
El Paso County, 3.81 mi NNW of Peterson Afb
Reported by
Trained Spotter
Coordinates
38.880, -104.740

Heavy rainfall of 2.20 inches.

Heavy Rain, El Paso

When
July 31, 4:31 PM MST to 6:31 PM MST
Where
El Paso County, 4.07 mi NNW of Peterson Afb
Reported by
Trained Spotter
Coordinates
38.880, -104.750

Heavy rainfall of 2.00 inches. One inch fell in 45 minutes.

Heavy Rain, El Paso

When
July 31, 5:09 PM MST to 6:39 PM MST
Where
El Paso County, 3.81 mi NNW of Peterson Afb
Reported by
Trained Spotter
Coordinates
38.880, -104.740

Heavy rainfall of 3.00 inches.

Flash Flood, El Paso

When
July 31, 5:10 PM MST to 7:10 PM MST
Where
El Paso County, 1.38 mi N of Colorado Spgs to 1.44 mi N of Colorado Spgs
Cause
Heavy Rain
Reported by
Public
Coordinates
38.850, -104.820

Streets were flooded and vehicles were stranded.

Heavy Rain, Huerfano

When
July 31, 5:12 PM MST to 6:12 PM MST
Where
Huerfano County, 6.52 mi SE of Red Wing
Reported by
Public
Coordinates
37.670, -105.220

Heavy rainfall of 1.00 inches, on the Spring Burn scar.

Flash Flood, Huerfano

When
July 31, 6:07 PM MST to 8:07 PM MST
Where
Huerfano County, 3.63 mi NNE of Cuchara to 3.76 mi NNE of Cuchara
Cause
Heavy Rain / Burn Area
Reported by
Emergency Manager
Coordinates
37.400, -105.080

Flash flooding occurred over Highway 12, with the road closed.

Flash Flood, Huerfano

When
July 31, 6:09 PM MST to 8:09 PM MST
Where
Huerfano County, 4.73 mi SW of La Veta to 5.14 mi SW of La Veta
Cause
Heavy Rain / Burn Area
Reported by
Emergency Manager
Coordinates
37.470, -105.080

Road 421 was overtopped for hundreds of yards.

Flash Flood, Huerfano

When
July 31, 6:10 PM MST to 8:10 PM MST
Where
Huerfano County, 3.07 mi ENE of (Vtp)la Veta Pass to 2.68 mi ENE of (Vtp)la Veta Pass
Cause
Heavy Rain / Burn Area
Reported by
Emergency Manager
Coordinates
37.530, -105.120

Water overtopped County road 442.

Heavy Rain, Huerfano

When
July 31, 6:44 PM MST to 9:44 PM MST
Where
Huerfano County, 6.44 mi SE of La Veta
Reported by
Public
Coordinates
37.450, -104.920

Heavy rainfall of 3.45 inches.

Heavy Rain, El Paso

When
July 31, 7:36 PM MST to 9:36 PM MST
Where
El Paso County, 2.96 mi NNE of Monument
Reported by
Trained Spotter
Coordinates
39.120, -104.860

Heavy rainfall of 1.80 inches.

Heavy Rain, Pueblo

When
July 31, 7:43 PM MST to 9:43 PM MST
Where
Pueblo County, 1.29 mi WSW of Rye
Reported by
NWS Employee
Coordinates
37.910, -104.950

Heavy rainfall of 2.50 inches. Greenhorn Creek was above the bridge in Rye, along with a road closure.

Flash Flood, Las Animas

When
July 31, 7:56 PM MST to 9:56 PM MST
Where
Las Animas County, 2.59 mi WSW of Aguilar to 2.67 mi SW of Aguilar
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.380, -104.690

Roads were washed out in the Mauricio Canyon area.

Flash Flood, Baca

When
July 31, 8:04 PM MST to 10:04 PM MST
Where
Baca County, 12.14 mi E of Campo to 11.2 mi E of Campo
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.110, -102.360

Roads were washed out at County Road J and 40, east of Campo with approximately 3 feet of water.

Heavy Rain, Custer

When
July 31, 9:08 PM MST to 11:08 PM MST
Where
Custer County, 1.09 mi W of Rosita
Reported by
COOP Observer
Coordinates
38.100, -105.350

Heavy rainfall of 1.06 inches.

Heavy Rain, El Paso

When
July 31, 9:23 PM MST to 11:23 PM MST
Where
El Paso County, 3.81 mi NNW of Peterson Afb
Reported by
Trained Spotter
Coordinates
38.880, -104.740

Heavy rainfall of 3.22 inches.

Heavy Rain, Pueblo

When
July 31, 9:35 PM MST to 9:55 PM MST
Where
Pueblo County, 0.54 mi W of Blende
Reported by
Trained Spotter
Coordinates
38.240, -104.550

Heavy rainfall of 1.44 inches, in 20 minutes.

Flash Flood, Las Animas

When
July 31, 10:04 PM MST to 11:45 PM MST
Where
Las Animas County, 11.52 mi ESE of (Tad)trinidad Arpt to 11.18 mi ESE of (Tad)trinidad Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.190, -104.150

Highway 160 was closed due to flash flooding and debris flows. Severe under cutting of the roadway.

Heavy Rain, Pueblo

When
July 31, 10:10 PM MST to 11:55 PM MST
Where
Pueblo County, 0.54 mi W of Blende
Reported by
Trained Spotter
Coordinates
38.240, -104.550

Heavy rainfall of 4.04 inches. First 3 inches of rain fell in approximately 1 hour.

Flash Flood, Otero

When
July 31, 10:49 PM MST to 11:49 PM MST
Where
Otero County, La Junta to 0.19 mi S of La Junta
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.980, -103.540

Multiple underpasses were flooded in La Junta.

Flash Flood, Pueblo

When
July 31, 10:57 PM MST to 11:57 PM MST
Where
Pueblo County, 0.69 mi S of (Pub)pueblo Muni Arp
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
38.280, -104.520

A few to several inches of water accumulating and flowing in areas surrounding the National Weather Service Pueblo Forecast Office building. This included sidewalks, parking lot, and yard.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2021Every state in 2021This day in weather historyWarnings in Colorado, July 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 977770, 977772, 977773, 977800, 977801, 977803, 977775, 977804, 977776, 977778, 977781, 977805, 977810, 977807, 977787, 977790, 977808, 977818, 977812, 977794, 977813, 977815, 977816.